# SDR SIMA20140214018

- Difficulty date: February 14, 2014
- Submitted: March 25, 2014
- Operation: Air carrier
- Aircraft: N643AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145200
- Aircraft time: 35,066 hours, 31,022 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OTBD FLOORBEAM, INBD FLOORBEAM SUPPORT IS CRACKED BETWEEN FRAME 47 - FRAME 48.  REMOVED RT OTBD FLOORBEAM, INBD FLOORBEAM SUPPORT BETWEEN FRAME 46 - FRAME 50 IAW SRM 51-40-02.  REPAIRED FLOORBEAM SUPPORT IAW SRM 53-23-02 & 51-20-03.  INSTALLED NEW FLOORBEAM IAW SRM 53-23-02.
